Probability

[56] Hopf-Cole transformation via generalized Schrodinger bridge problem

Flavien Leger UCLA Wuchen Li UCLA

Differential Geometry Dynamical Systems Information Theory Probability mathscidoc:2004.10001

arXiv:1901.09051, 2019.1
[ Download ] [ 2020-04-27 01:56:06 uploaded by lwc2017 ] [ 1242 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields

Alexander I. Bufetov Aix-Marseille Universite, Centrale Marseille, CNRS; Steklov Institute of Mathematics; Institute for Information Transmission Problems; National Research University Higher School of Economics Yanqi Qiu CNRS, Institut de Mathematiques de Toulouse, Universite Paul Sabatier; Institute of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, AMSS, Chinese Academy of Sciences

Probability Representation Theory mathscidoc:1810.28001

Distinguished Paper Award in 2018

Compositio Mathematica, 153, 2482-2533, 2017
[ Download ] [ 2018-10-29 19:18:42 uploaded by yanqiqiu ] [ 1240 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] Frequency domain analysis of fluctuations of mRNA and protein copy numbers within a cell lineage: theory and experimental validation

Chen Jia Beijing Computational Science Research Center Ramon Grima University of Edinburgh

Mathematical Physics Probability Data Analysis, Bio-Statistics, Bio-Mathematics mathscidoc:2105.22001

Physical Review X, 11, 021032, 2021.5
[ Download ] [ 2021-05-12 14:52:34 uploaded by imogold ] [ 1229 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] Eigenvector distribution of Wigner matrices

Antti Knowles Harvard University Jun Yin Harvard University

Probability mathscidoc:1608.28015

Probability Theory & Related Fields, 155, (3), 543-582, 2011
[ Download ] [ 2016-08-23 16:27:31 uploaded by yinjun ] [ 1215 downloads ] [ 0 comments ] [ Cited by 31 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] Ising model with Curie-Weiss perturbation

Federico Camia Jianping Jiang Charles M. Newman

Mathematical Physics Probability mathscidoc:2205.22006

Journal of Statistical Physics, 188, 2022.5
[ Download ] [ 2022-05-23 23:00:03 uploaded by jianpingjiang ] [ 1214 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved